MathSciNet Relay Station
MathSciNet bibliographic data
MR1437294 (98e:05051) 05C20 (05C15)
Kostochka, A. V.; Sopena, E.; Zhu, X. Acyclic and oriented chromatic numbers of graphs. J. Graph Theory 24 (1997), no. 4, 331–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement